# SDR WRNA201510210001

- Difficulty date: October 21, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 76,227 hours, 12,166 cycles
- Engine: Ge CF680C2D1F
- Engine time: 72,033 hours, 11,684 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING APPLICATION OF TAKEOFF POWER, ENGINE NR 1 DID NOT ACCELERATE.  DISCONTINUED TAKEOFF.
